atripla and depression
Dec 7, 2012
Hi, do you think taking Paroxetine CR with atripla will be a problem? I think I am being depressed because of the atripla and my doc asked me to try Paroxetine.
Response from Dr. Henry
If the efavirenz in Atripla is contributing to the depression then switching to alternative regimen (if that is an option for you) is often a preferred strategy versus adding another medication. Paraxetine can be taken with Atripla in most patients. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Hiv 3 Months Window Mean 12 Week Or 13 Week?
- What To Eat To Increase The Cd4?
- Is A Black Sore Inside The Gum A Sign Of Hiv Or Aids?
- Is A Negative Hiv Antibody Test At 7 Weeks Reliable?
- How Soon After Hiv Infection Do People Get Swollen Glands?
- Has Anyone Ever Gotten Hiv From A Massage
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.